# SDR 2019F00129

- Difficulty date: January 28, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N997QS
- Make and model: Cessna 750
- Aircraft serial: 7500208
- Aircraft time: 14,924 hours, 9,055 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fairing
- Part number: 99146124
- Condition: Damaged
- Location: Rt Wing
- Part time: 14,924 hours, 9,055 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER PULLED THROUGH WING CUFF FAIRING P/N 9914612-4. COMPLETED MINOR REPAIR TO WING ROOT PANEL P/N 9914612-4 BY INSTALLING WASHER PN NAS1169C10 TO OVER-SIZED SCREW HOLE IAW ENGINEERING MEMO DQ18246RRL1 REVA DATED 1/28/2019. THIS REPAIR IS ACCEPTABLE UNTIL NEXT HEAVY MAINTENANCE VIST (NOT TO EXCEED 12 MONTHS FROM 1/28/2019) WHERE A PERMANENT COMPOSITE REPAIR CAN BE COMPLETED WITHOUT SCHEDULE INTERRUPTION.
